# SDR AALA201603269002

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 28,730 hours, 4,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING DAILY CHECK, FOUND 3R CROSS AISLE EMER LIGHT RED LENS MISSING.  REPLACED LENS.
